# SDR DALA2016101307233

- Difficulty date: October 5, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ALONG UPPER SURFACE OF RT ELEVATOR GEARED TAB. DENTS ON RH ELEVATOR GEARED TAB ARE OUT OF LIMITS FOR REPAIR IAW SRM 55-04 PAR 2. DUE TO SEVERAL DENTS THE RH ELEVATOR GEARED TAB WAS REPLACED IAW SRM 55-04 PAR 2 AND INSTALLATION IS ACCOMPLISHED UNDER CARD 2730-4832.
